# SDR USAA2011091500004

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 91,617 hours, 33,249 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001160000
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OGG  FLT 432  EN ROUTE PHX TO OGG.  BOTH OVENS AT G1B FIRST CLASS GALLEY INOP.  INTERMITTENT ON AND OFF WITH ACRID ELECTRICAL ODOR.  REPLACED BOTH FWD GALLEY OVENS.
